advertisement
Question
Posted by: shalini | 2011/07/14

child asthma

8yrold son on foracort inhaler for2 yrs,doc stopped inhaler, symtoms apeeared within 6 days ,now am giving him asthalin inhaler 4 times a day , should i start foracort and what are theside effects

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shalini

It is important to control your son's asthma. The Foracort inhaler is very safe and used to prevent asthma, whereas Asthalin is used for the symptomatic relief of asthma. I therefore, suggest that you use the Foracort for the prevention of asthma attacks. Refer to the package insert for side-effects.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement